Thunderstorm Wind, Stone
- When
- June 22, 3:25 AM CST
- Where
- Stone County, Allison
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.933, -92.117
Several trees were knocked down.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jun 22, 3:00 AM CST, 25 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 400 AM CDT SUN JUN 22 2003 H5 RIDGE WILL KEEP A LID ON PRECIPITATION FOR THE NEXT FEW DAYS UNTIL MOISTURE RETURNS FROM THE SOUTH ON WEDNESDAY. ALSO THE NEXT SURFACE FRONT WILL BE AFFECTING THE STATE ON THURSDAY AND FRIDAY. TEMPS WILL CONTINUE WARMING A FEW DEGREES EACH DAY TO THE POINT WHERE 80S WILL BE THE MINORITY OF THE HIGH READINGS. SIMILARLY...LOW IN THE 60S AND 70S WILL BE INCREASING GRADUALLY INTO THE 70S. HRO 87 67 90 72 / 10 10 10 10 LIT 90 69 93 74 / 10 10 10 10 HOT 90 69 93 75 / 10 10 10 10 PBF 90 70 94 75 / 10 10 10 10 .LZK...NONE. 32
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-231000- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT SUN JUN 22 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED TODAY OR TONIGHT. HIGH PRESSURE OVER THE STATE WILL KEEP THE AREA PRECIPITATION FREE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED. DRY WEATHER WILL CONTINUE ON MONDAY AND TUESDAY. ANOTHER FRONT WILL BEGIN TO AFFECT THE AREA WITH SOME SHOWERS AND THUNDERSTORMS BY WEDNESDAY AND THESE WILL CONTINUE THROUGH THE LATTER PART OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 22
The Little Rock radar (KLZK), 123 km away, was scanning. The volume nearest the first event began at 09:29 UTC.
1 thunderstorm wind. Local standard time, as filed.
Several trees were knocked down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2003Every state in 2003This day in weather historyWarnings in Arkansas, June 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5329576.